# SDR FDEA202411271787

- Difficulty date: November 27, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 60,006 hours, 28,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Part serial: 120149
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH DOOR EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY.
